Home > VP>
Biography

Prof. Yusif S. Gasimov

Azerbaijan University, Azerbaijan

Vice-Rector


Email: gasimov.yusif@gmail.com, yusif.gasimov@au.edu.az


Qualifications

2010 Ph.D., Mathematics, Institute of Cybernetics, Azerbaijan National Academy of Sciences, Azerbaijan

1996 Ph.D., Physics and Mathematics, Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Azerbaijan

1992 B.Sc., Faculty of Mechanics and Mathematics, Baku State University, Azerbaijan


Publications (selected)


  1. Ghasem Farjamnia, Mehdi Zekriyapanah Gashti, Hamed Barangi, Yusif S. Gasimov. The study of support vector machine to classify the medical, International Journal of Computer Science and Network Security, Vol.17, No.12, December 2017, pp.145-150.
  2. G.F. Guliyev, Y.S. Gasimov, H.T. Tagiev, Т.М. Guseinova, On the inverse problem of finding the right-hand side of the wave equation with a nonlocal condition, Tomsk State University Journal, DOI 10.17223/19988621/49/2.
  3. Gasimov Y.S., Allahverdiyeva N.A. Shape optimization for the eigenfrequency of the plate, Georgian Mathematical Journal, 2017, DOI: 10.1515/gmj-2017-0005, 6p.
  4. M.Z. Gashti, Y.S.Gasimov, G.Farjamnia, S. M. Hashemi. New study in the required conditions for using in compression wsns during the data collection, Int. J. Mechantronics, Electrical and Computer Thechnology, DOI: IJMEC/10.225160.
  5. Xiao-Jun Yang, Yusif S. Gasimov, Feng Gao, Allahverdiyeva N.A., Travelling-wave solutions for Klein-Gordon and Helmholtz equations on Cantor sets, Proceedings of the Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Vol.43, No.1, 2017, pp.123-131.
  6. Min Ma, Dumitru Baleanu, Yusif S. Gasimov, Xiao-Jun Yang. New results for multidimensional diffusion equations in fractal dimensional space, Romanian Journal of Physics, Vol.61, No.5-6, 2016, pp.784-794.
  7. Gasimov Y.S., Allahverdiyeva N.A. Aliyeva A.R. On an optimal shape problem for the eigenfrequency of the clamped plate, TWMS J. Pure Appl. Math., Vol.7, No.1, 2016, pp.28-33.
  8. Baigereyev D., Ismailov N., Gasimov Y.S., Namazov A. On an identification problem on the determination of the parameters of the dynamic system, Mathematical Problems in Engineering, 2015, Article ID 570475, 8 pages.
  9. H.F. Guliyev, Y.S. Gasimov, S.M. Zeynalli, Optimal control method for solving the Cauchy-Neumann problem for the Poisson equation, Journal of Mathematical Physics, Analysis, Geometry, Vol.10, No.4, 2014, pp.32-41.
  10. S. I. Kabanikhin, Y. S. Gasimov, D. B. Nurseitov, M. A. Shishlenin, B. B. Sholpanbaev, S. Kasenov, Regularization of the continuation problem for elliptic equations, Journal of Inverse and Ill-Posed Problems, Vol.21, No.6, pp.871–884, DOI: 10.1515/jip-2013-0041.
  11. Gasimov Y.S. On a shape design problem for one spectral functional, Journal of Inverse and Ill-Posed Problems, Vol.21, No. 5, 2013, pp.629–637, DOI: 10.1515/jip-2012-0001
  12. Aliev F.A., Gasimov Y.S., Velieva N.I., Safarova N.A., Agamalieva L.F. High accuracy algorithms to the solution of the optimal output feedback problem for the linear systems, Proceedings of the Romanian Academy, Series A, Vol. 13, N3, 2012, pp.207-214.
  13. Aliev F.A., Velieva N.I., Gasimov Y.S. Comments on “An alternate numerical solution to the linear quadratic problem” by P.L.D. Peres and J.C. Geromel, Applied and Computational Mathematics, Vol.9, No.1, 2010, pp.146-148.
  14. Gasimov Y.S., Nachaoui A., Niftiyev A.A. Nonlinear eigenvalue problems for p-Laplacian, Optimization Letters, No.4, 2010, pp.67-84.
  15. Pourgholi R., Azizi N., Gasimov Y.S., Aliev F.A., Khalafi H.K. Removal of numerical instability in the solution of an inverse head conduction problem, Communications in Nonlinear Science and Numerical Simulation, Vol.14, No.6, 2009, pp.2664-2669.
  16. Gasimov Y.S. An inverse spectral problem W.R.T. domain, Mathematical Physics, Analysis, Geometry, Vol.4, No.3, 2008, pp.358-370.
  17. Gasimov Y.S. Some shape optimization problems for the eigenvalues, J. Phys. A: Math. Theor. Vol.41, No.5, 2008, pp.521-529.
  18. Gasimov Y.S. On one inverse problem for defining of the domain of the plate, Applied and Computational Mathematics, Vol.4, No.2, 2005, pp.41-46.
  19. Gasimov Y.S. On some properties of the eigenvalues by the variation of the domain, Mathematical Physics, Analysis, Geometry, Vol.10, No.2, 2003, pp.249- 255.
  20. Gasimov Y.S., Niftiyev A.A. On a dependence of the eigenfrequency of the plate under across vibrations, Problems of Durability and Plasticity, 2002, issue 64, pp.91-95.
  21. Gasimov Y.S., Niftiyev A.A. On a minimization of the eigenvalues of Schrödinger operator relatively domain, Differential Equations, Vol.38, No.6, 2002, pp.842-844.
  22. Gasimov Y.S., Niftiyev A.A. On a minimization of the eigenvalues of Schrödinger operator with respect to domain, Doklady Mathematics, Vol. 380, No.3, 2001, pp.305-307.


Profile Details

http://www.au.edu.az/en/material/215/bizim-muellimler-yusif-qasimov